advertisement
Question
Posted by: CONFUSED | 2009-03-03

IRREGULAR PERIOD

HI CAN YOU PLEASE HELP ME… I GOT MY PERIOD LAST MONTH ON THE 15TH OF FEBRUARY,ON THE 21 THE 21ST OF FEBRUARY I TOOK THE MORNING AFTER PILL,BUT NOW A WEEK LATER ON THE 28TH I GOT MY PERIOD AGAIN IS THIS NORMAL??? … PLEASE HELP MY BF INSISTS THAT HE THINKS I’ M PREGNANT ,SHOULD I BE WORRIED

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is most likely due to the morning after pill. It does upset the cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement